International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 4, Pages 725-732
Generalization of certain subclasses of analytic functions
Department of Mathemetics Science and Technology, Nihon University, 1-8 Kanda Surugadai, Chiyoda-ku, Tokyo 101, Japan
Received 16 June 1986; Revised 18 September 1986
Copyright © 1987 Tadayuki Sekine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the subclass of analytic functions with negative coefficients by the operator . Coefficient inequalities and distortion theorems of functions in are determind. Further, distortion theorems for fractional calculus of functions in are obtained.